# SDR CALA2024121901577

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790FAL
- Aircraft time: 79,214 hours, 27,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ISLE 12-21 ARE INOP REPLACED POWER SUPPLY M1669, EMERGENCY LIGHTS OPS CHECKS GOOD. REF WDM 33-51-21 AND AMM 33-51-06
